Translator Disclaimer
December 1964 Errata: Remark on “Measures orthogonal to a Dirichlet algebra,” vol 30 (1963), pp. 661–666
I. Glicksberg, J. Wermer
Duke Math. J. 31(4): 717-717 (December 1964). DOI: 10.1215/S0012-7094-64-03170-9
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
1 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 4 • December 1964
Back to Top